# SDR SWAA2022010453282

- Difficulty date: December 14, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 47,479 hours, 24,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB GUSSET IS CRACKED AT BS500D STR 19L ; / [01] DAMAGE FOUND ON FCB GUSSET AT BS500D STR19L; FOUND TO BE OUT OF LIMITS DUE TO O LIMITS ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9.C.; [02] VERIFIED CORRECTIVE ACTION 1; [03] RECEIVED NEW GUSSET ITEM# 143A9481-6;LOT#1473724-1.LOCATED AND DRILLED NEW GUSSET IAW SRM 51-40-05;DWG#143A7902.OK TO INSTALL.; [04] VERIFIED CORRECTIVE ACTION 3. OK TO INSTALL; [05] INSTALLED NEW GUSSET AT FWD CARGO BAY BS500D STR19L; IAW SRM 51-40-02-0G-0 AND DWG #143A7902.; [06] VERIFIED CORRECTIVE ACTION 5
